Adaptive Tracking Control of Constrained Nonlinear Systems and Its Application to Circuit Systems

AuthID
P-018-1PT
6
Author(s)
Kong, LH
·
Zhang, S
·
Wu, YF
·
Sun, C
·
He, W
·
Document Type
Article in Press
Year published
2025
Published
in IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS, ISSN: 1549-8328
Pages: 1-10 (10)
Indexing
Publication Identifiers
Scopus: 2-s2.0-85217043291
Wos: WOS:001411861700001
Source Identifiers
ISSN: 1549-8328
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.